Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6434
DC FieldValueLanguage
dc.contributor.authorChalabi, Ahmad-
dc.contributor.authorKhuri, Soumaya Makdissi-
dc.date.accessioned2012-04-05T09:24:59Z-
dc.date.available2012-04-05T09:24:59Z-
dc.date.issued1980-
dc.identifier.citationAhmad Chalabi, Soumaya Makdissi Khuri, "Pure submodules of injective modules", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 12 (1980), pp. 15-19.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6434-
dc.description.abstractSi dà una nuova caratterizzazione degli anelli semiprimi di Goldie.-
dc.description.abstractWe assigne a new characterization of semiprime Goldie rings.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries12 (1980)it_IT
dc.titlePure submodules of injective modulesit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.12 (1980)
Files in This Item:
File Description SizeFormat
ChalabiKhuriRendMat12.pdf370.53 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

693
checked on Aug 15, 2022

Download(s) 50

275
checked on Aug 15, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.